# SDR AALA202405308494

- Difficulty date: March 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020500
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR BEAM HAS 1 CRACKED FASTENER HOLE AT THE CENTER WING BOX FRONT SPAR COMMON TO VERTICAL STRINGER 5 AT FR 36 AND -Y765. REPAIRED FLOOR BEAM PER EA 353341.
